MAUDE Adverse Event Report: TRIVIDIA HEALTH INC TRUE METRIX AIR; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER

TRIVIDIA HEALTH INC TRUE METRIX AIR; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Model Number METER, AIR TVH TMX NFRSMG/DL
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/11/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Initial report reference number: (b)(4).Meter was returned for evaluation; no defect was detected.Test strips were returned for evaluation; no defect was detected.Most likely underlying root cause: mlc-58: user had an inaccurate reference: self: the person is using themselves as the reference or how they feel at the time they run the blood test.Note: manufacturer contacted customer in a follow-up call on 01-jul-2020 to ensure the replacement products resolved the initial concern - able to establish contact with customer and stated he went to the doctor last week because he did not trust the results.The doctor checked the customer's blood glucose and gave a result of 130 mg/dl undisclosed if fasting or non fasting.
 
Event or Problem Description
Consumer reported complaint for low and erratic blood glucose test results.The customer is concerned with test results from results obtained of 74 mg/dl and back to back blood tests of 144, 135, 120 and 134 mg/dl.The customer did not know what his expected glucose range should be.The customer felt well and did not report any symptoms.Medical attention was not reported as a result of the actual blood glucose results at time of initial call.During the call, a back to back blood test was performed by the customer non-fasting and produced test results of 68 mg/dl and 71 mg/dl using truemetrix air meter.The product is stored according to specification in the bedroom.The test strip lot manufacturer¿s expiration date is 10/17/2021 and open vial date is (b)(6) 2020.The meter memory was reviewed for previous test result history: (b)(6).

Brand Name
TRUE METRIX AIR
Common Device Name
SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key10337667
Report Number1000113657-2020-00530
Device Sequence Number19577839
Product Code NBW
UDI-Device Identifier00021292007447
UDI-Public(01)00021292007447
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K150052
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 07/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date10/17/2021
Device Model NumberMETER, AIR TVH TMX NFRSMG/DL
Device Catalogue NumberREA4H01-01
Device Lot NumberMX4209S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/23/2020
Distributor Facility Aware Date07/01/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/01/2020
Initial Report FDA Received Date07/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;